BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A new look at Bernoulli’s inequality

Participants in the publication
Rui A. C. Ferreira (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Date of Publication
2017-09-06

Where published
Proceedings of the American Mathematical Society

Publication Identifiers
ISSN - 0002-9939

Publisher
American Mathematical Society (AMS)

Volume
146
Number
3

Number of pages
6
Starting page
1123
Last page
1129

Document Identifiers
DOI - https://doi.org/10.1090/proc/13798
URL - http://dx.doi.org/10.1090/proc/13798

Rankings
Web Of Science 0.927 (2019) - Q2 - MATHEMATICS - SCIE


Export

APA
Rui A. C. Ferreira, (2017). A new look at Bernoulli’s inequality. Proceedings of the American Mathematical Society, 146, 1123-1129. ISSN 0002-9939. eISSN . http://dx.doi.org/10.1090/proc/13798

IEEE
Rui A. C. Ferreira, "A new look at Bernoulli’s inequality" in Proceedings of the American Mathematical Society, vol. 146, pp. 1123-1129, 2017. 10.1090/proc/13798

BIBTEX
@article{44266, author = {Rui A. C. Ferreira}, title = {A new look at Bernoulli’s inequality}, journal = {Proceedings of the American Mathematical Society}, year = 2017, pages = {1123-1129}, volume = 146 }